# SDR SWIA201440544

- Difficulty date: December 9, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,868 hours, 28,427 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R10068951
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION FOUND TO BE OUT LIMITS.  REPLACED THE LT MLG TRUNION AND THE LT LOWER STEEL STRAP IAW REO.
